Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

madmax88

Member
  • Posts

    16
  • Joined

  • Last visited

Everything posted by madmax88

  1. I have mild/moderate acne that I want to get rid of for good. My first course, 2 years ago, I only hit 110 cumulative and my second course (last year) i only hit 75 cumulative. I plan on taking 80 mg/day for 3-4 months (weigh 195 lbs). You guys think it would be a bad idea to start right off with 80 mg/day, or should i go with 40/day? I've done tane before so I know the side effects and all
  2. WTF!!! I was completely clear for my entire course. I just want to go back to the derm and ask for another month. jesus christ this is so damn frustrating.
  3. thanks for the optimism, but white marks dont go away and they're noticable. ill deal with it though
  4. i too have gotten these white spots on the bottom of my teeth, it pisses me off. i had perfect teeth before this. i also have a HUGE white mark on my front tooth. my life is ruined
  5. thing is i cant go on a 4th month, im going abroad soon and wont be able to go to the derms. ive been completely clear since week 2. think a cumulative dose of around 65-67 will be enough for permanent remission?
  6. 20 years old, 185 pounds Think I have a chance for permanent remission?
  7. hey guys this is my second course of accutane. prior to my course i only had very mild acne (2 or 3 at the most). i am on my 3rd month right now and have been completely clear since week 2. i think im gonna stop after this month which brings my cumulative dose to 65. think that's enough to for permanent remission? take into consideration that this was my second dose and i had only very mild acne prior to the course, also ive been clear since week 2. thanks guys
  8. Due to certain circumstances, I will have to take a 3 week break from accutane. When i start taking it again on January 10th at 80mgs a day, will i go through the IB period again or will it work like it has been working. I mean like will my acne come back in these 3 weeks or will the tane continue to work so the 3 weeks without accutane wont be that big of a deal. Thanks
  9. 3 days now and its still going on nonstop. this is too weird. my back is aching too. i think im gonna see a doctor. should i stop taking tane for a few weeks. i think my symptons are different than you guys'. it feels like my heart hurts, sounds weird i know
  10. It feels like there is something wrong with my heart...should i continue with my doses or stop? this has been going on for 48 hrs now
  11. chest pressure/pain is a side effect i'm reading. now i am a little concerned. its been over 24 hrs since it started and its pretty bad right now
  12. this has been going on for me too. im a little worried. chest pains and shortness of breath. when i turn in my bed it hurts, when i get up it also hurts. also sometimes when im walking it hurts too. it feels like im about to have a heart attack. it feels like my heart is hurting. what should i do? im having it right now and its been 20 hrs since it started
  13. got it all the time on my arms, hands, and legs. its sometimes pretty painful
×